MAUDE Adverse Event Report: OWENS & MINOR DISTRIBUTION, INC. MEDICHOICE; DRAPE, SURGICAL

OWENS & MINOR DISTRIBUTION, INC. MEDICHOICE; DRAPE, SURGICAL
Model Number ORT04B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
A hair was found inside the sterile package of a disposable or towel.This was discovered prior to the towels being introduced to the sterile field.The contaminated package was removed and replaced.The procedure was completed as planned with no patient contamination.Per site reporter: response from the manufacturer is still pending.We will return pack for investigation.

Brand Name
MEDICHOICE
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
OWENS & MINOR DISTRIBUTION, INC.
9120 lockwood boulevard
mechanicsville VA 23116
MDR Report Key7074294
Report Number7074294
Device Sequence Number19115753
Product Code KKX
UDI-Device Identifier10885632101724
UDI-Public(01)10885632101724
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2017
Report Date (Section F) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/25/2022
Device Model NumberORT04B
Device Lot Number1705GD09B
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer11/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/20/2017